# SDR IPXA0660660

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Engine: Ge CF680
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON HAS 4 OTHER AREAS OF LIGHTNING STRIKE DAMAGE ON UPPER SURFACE OF WEDGE MARKED.   STARTED SANDING AREA, FWD LIMITS TO ENGR. FINISHED DAMAGE REMOVAL REF SRM 57-60-02-2R. STARTED NR 346819. REPAIR COMPLETE SEE NRC 346819 AND ECA 020462. THIS REPAIR IS CONSIDERED PERMANENT. THIS IS A MAJOR REPAIR.
